Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


wasting?
Jun 18, 2005

I am presently on truvada and sustiva and all the oi meds my tcells were at 12 when started and vl 44000.00 one year ago. now tcells at 85 and vl been <50 for 8 months now my question is since it seems that Im doing real good with these meds is wasting associated with theses meds and if so how long before I begin to notice it? thank you for all you guys do God bless us all

Response from Dr. Holodniy

I think you need to separate out HIV wasting syndrome associated with advanced AIDS and lipodystrophy syndrome that is manifested by some people as lipoatrophy or fat loss, particularly in the arms, legs and face. It has more often been associated with protease inhibitors and d4T (zerit) than the meds you are currently taking.



Previous
HBV and HAV inmune for ever?
Next
high cd4 count ???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement